Theoretical and Mathematical Physics

, Volume 90, Issue 2, pp 108–118 | Cite as

Limiting eigenvalue distribution for band random matrices

  • S. A. Molchanov
  • L. A. Pastur
  • A. M. Khorunzhii
Article

Keywords

Random Matrice Eigenvalue Distribution Band Random Matrice 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. Brody, J. Flores, J. French, P. A. Mello, A. Pandy, and S. S. Wong,Rev. Mod. Phys.,53, 385 (1981).Google Scholar
  2. 2.
    E. Brezin, C. Itzykson, and J. Zuber,J. Adv. Appl. Math.,1, 109 (1980).Google Scholar
  3. 3.
    Quantum Chaos and Statistical Nuclear Physics (eds. T. H. Seligman and H. Nishioka), Springer, Berlin (1986).Google Scholar
  4. 4.
    L. A. Pastur,Usp. Mat. Nauk,28, 3 (1973).Google Scholar
  5. 5.
    V. L. Gipko,Spectral Theory of Random Matrices [in Russian], Nauka, Moscow (1988).Google Scholar
  6. 6.
    E. Wigner,Ann. Math.,62, 548 (1958).Google Scholar
  7. 7.
    V. A. Marchenko and L. A. Pastur,Mat. Sb.,72, 507 (1967).Google Scholar
  8. 8.
    I. M. Lifshits, S. A. Gredeskul, and L. A. Pastur,Introduction to the Theory of Disordered Systems [in Russian], Nauka, Moscow (1982).Google Scholar
  9. 9.
    G. Casati, L. Molinari, and F. Israilev,Phys. Rev. Lett.,64, 1851 (1990).Google Scholar
  10. 10.
    L. A. Pastur,Teor. Mat. Fiz.,10, 102 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • S. A. Molchanov
  • L. A. Pastur
  • A. M. Khorunzhii

There are no affiliations available

Personalised recommendations